Volume 31,Issue 2,2011 Table of Contents

Other Issues:  


Applying Multiquadric Quasi-Interpolation to Solve KdV Equation
  Min Lu XIAO,Ren Hong WANG and Chun Gang ZHU
  2011,31(2):191-201 [Abstract(3424)]  [View PDF]
On Newman-Type Rational Interpolation to |x| at the Adjusted Chebyshev Nodes of the Second Kind
  Lai Yi ZHU and Ying Ying ZHAO
  2011,31(2):202-208 [Abstract(2352)]  [View PDF]
On Signed Edge Total Domination Numbers of Graphs
  Jin Feng ZHAO and Bao Gen XU
  2011,31(2):209-214 [Abstract(2509)]  [View PDF]
Incompleteness and Minimality of Exponential System
  Si Yu KE and Guan Tie DENG
  2011,31(2):215-223 [Abstract(2812)]  [View PDF]
New Delay-Dependent Stability of Uncertain Discrete-Time Switched Systems with Time-Varying Delays
  Liang Lin XIONG,Shou Ming ZHONG and Mao YE
  2011,31(2):224-232 [Abstract(2677)]  [View PDF]
Fractional Type Marcinkiewicz Integral on Hardy Spaces
  Zeng Yan SI,Li Na WANG and Yin Sheng JIANG
  2011,31(2):233-241 [Abstract(2641)]  [View PDF]
The Characterization of Parseval Frame Wavelets
  Xin Xiang ZHANG and Guo Chang WU
  2011,31(2):242-250 [Abstract(2526)]  [View PDF]
Variable Selection for Varying-Coefficient Models with Missing Response at Random
  Pei Xin ZHAO and Liu Gen XUE
  2011,31(2):251-260 [Abstract(2733)]  [View PDF]
Global Convergence of a Modified Spectral CD Conjugate Gradient Method
  Wei CAO,Kai Rong WANG and Yi Li WANG
  2011,31(2):261-268 [Abstract(2757)]  [View PDF]
A Construction of Authentication Codes with Arbitration from Vector Spaces over Finite Fields
  Wei Jia LI and Ji Zhu NAN
  2011,31(2):269-278 [Abstract(2832)]  [View PDF]
Some Properties of Solutions of Periodic Second Order Linear Differential Equations
  Li Peng XIAO and Zong Xuan CHEN
  2011,31(2):279-286 [Abstract(2944)]  [View PDF]
Positive Solutions to a Singular Third-Order Three-Point Boundary Value Problem
  Hong Ping WU
  2011,31(2):287-294 [Abstract(2784)]  [View PDF]
Local Uniqueness of Weak Solutions for a Class of Quasilinear Subelliptic Equations
  Xue Wei CUI and Yong Zhong WANG
  2011,31(2):295-302 [Abstract(2628)]  [View PDF]
Strong Convergence Theorems for a Family of Quasi-$\phi$-Asymptotically Nonexpansive Mappings
  Xing Hui GAO and Hai Yun ZHOU
  2011,31(2):303-314 [Abstract(2702)]  [View PDF]
Orthogonality of Generalized $(\theta,\phi)$-Derivations on Ideals
  Cheng Cheng SUN,Jing MA and Li Zhi LANG
  2011,31(2):315-322 [Abstract(2865)]  [View PDF]
On Skew McCoy Rings
  Xue Mei SONG,Xu Dong LI and Shi Zhou YANG
  2011,31(2):323-329 [Abstract(3215)]  [View PDF]
A New Fixed Point Theorem in Noncompact L-Convex Metric Spaces with Applications to Minimax Inequalities and Saddle Points
  Kai Ting WEN
  2011,31(2):330-336 [Abstract(2685)]  [View PDF]
On $w$-Linked Overrings
  Lin XIE,Fang Gui WANG and Yan TIAN
  2011,31(2):337-346 [Abstract(2471)]  [View PDF]
A Class of Generalized Nilpotent Groups
  Qian Lu LI,Xiu Lan LI and Yue Mei MAO
  2011,31(2):347-352 [Abstract(2751)]  [View PDF]
Exponential Polynomial Approximation with Unrestricted Upper Density
  Xiang Dong YANG
  2011,31(2):353-358 [Abstract(2691)]  [View PDF]
A Nontrivial Product in the May Spectral Sequence
  Li Nan ZHONG and Yong Jie PIAO
  2011,31(2):359-365 [Abstract(3034)]  [View PDF]
Adjacent Vertex Distinguishing Incidence Coloring of the Cartesian Product of Some Graphs
  Qian WANG and Shuang Liang TIAN
  2011,31(2):366-370 [Abstract(2570)]  [View PDF]
The Closeness of the $\tau$-Standard Part of a Set
  Dong Li CHEN,Jing Jing FENG and Chun Hui MA
  2011,31(2):371-376 [Abstract(2517)]  [View PDF]
Nonexistence of the Solution for a Class of Nonlinear Hyperbolic Equation
  Yan Ping WANG
  2011,31(2):377-380 [Abstract(2477)]  [View PDF]